MathSciNet Relay Station
MathSciNet bibliographic data
MR1103634 (92f:11013) 11A51 (03D20 03D25 11A25 11U05)
Shanks, Daniel Euclid's primes. Bull. Inst. Combin. Appl. 1 (1991), 33–36.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement